# SDR UPS08653455

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 148T731241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMP - JACKSCREW COMPARTMENT RT STA 1767.25 (STR 22) SUPPORT BRACKET FOUND CRACK.  CRACK LENGTH .5 INCH APPROX.  SUPPORT BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
